# SDR HEEA086702

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7021450601
- Part serial: 01063194
- Condition: Inoperative
- Location: Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SCREEN TURNS BLUE WHEN SWITCHING MODES. SENT TO MFG FOR INSPECTION AND REPAIR.
